# SDR AALA20180522003

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 52,520 hours, 15,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5016
- Part serial: 20780
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT 29D TO 36D WERE DIM. MAINTENANCE REPLACED BATTERY FOR AFT CABIN EMERGENCY LIGHT PER AMM 33-51-07. SEAT MOUNTED EMERGENCY LIGHTS 29D TO 36D AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
